# SDR 9507469976

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AT 29,000 FEET ENROUTE DFW-MSP.  CABIN ALTITUDE EXCEEDED 10,000 FEET AND OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN.  EMERGENCY DESCENT WAS MADE TO 10,000 FEET AND CABIN PRESSURE WAS REGAINED USING MANUAL OPERATION.  FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  REPLACED CABIN PRESSURE CONTROLLER AND AMPLIFIER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
